# SDR AALA972077

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TEE CORRODED AND STATION 1741, BETWEEN 48L AND 47L STRINGER.  REMOVED CORROSION IAW 51-21-01 VOL 11.  INSTALLED NEW SHEAR TIE PER 51-01-00-05 ALSO ALODINE AND PRIME PER 51-21-01.  (M)
